# SDR USAA20100709SB113

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Loose
- Location: Circuit Breaker
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAINTENANCE REPORTED THE EMERGENCY LIGHTS WON'T HOLD A CHARGE AT SEAT ROWS 1 TO 4 AND AT AFT CABIN BULLNOSE IN LAST FOUR POSITIONS.  EMERGENCY LIGHTS DON'T STAY ILLUMINATED FOR REQUIRED TIME SPAN.  MAINTENANCE FOUND AND TIGHTENED LOOSE SCREW ON LOAD SIDE OF EMERGENCY LIGHTS CIRCUIT BREAKER.  EMERGENCY LIGHTS NOW STAY ON AND CHARGE AS REQUIRED.
